# SDR UALA2010101203796

- Difficulty date: October 12, 2010
- Submitted: October 13, 2010
- Operation: Air carrier
- Aircraft: N772UA
- Make and model: Boeing 777222
- Aircraft serial: 26930
- Aircraft time: 60,334 hours, 11,127 cycles
- Engine: Pwa PW4077
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 8102044
- Part serial: 89
- Condition: Faulty
- Location: Flow
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER TORQUE MOTOR NOT IN THE COMMANDED POSITION.  THIS FAILURE WILL LEAD TO SERVICE DISRUPTIONS IF LT UNCORRECTED.  CHECKING ASSOCIATED WIRE AND CONNECTOR FOR DEFECTS.  NONE NOTED. REPLACED THE RT PACK UPPER FCV, V21512.  REPLACED UPPER FLOW CONTROL AND SHUTOFF VALVE.  OPS NORMAL.
